# SDR AWXA200400593

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 69,547 hours, 27,156 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 841602
- Part serial: 091
- Condition: Failed
- Location: Zone 100
- Part time: 27,222 hours, 10,869 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RECEIVED EICAS MESSAGE MLG MONITOR DISPLAYED MLG UP & LOCKED.  MLG HANDLE IN UP/OFF POSITION & LT HALF OF NLG INDICATOR GREEN.  TURNED OFF PAX ENTERTAIN EQUIP, LIGHT REMAINED ILLUM.  TURNED BACK & LANDED W/O EVENT.  MX ERASED EICAS MESSAGE.  MESSAGE DID NOT RETURN.  NO IN-FLT FAULTS DETECTED ON PSEU, BITE CHECK SYSTEM 2, MLG DID HAVE 006 CARD FAULT, SYS 1 OK.  R & R NLG DOWNLOCK SENSOR, NO HELP.  R & R PSEU IAW BMM & SWUNG MLG SEVERAL TIMES, OPS CK GOOD.  CONFIRMED FAILURE OF UNIT. PBC CARD 006 FAILED TEST FOR DRIVER 106 (L6GA), RESEATED BOARDS & FAULT CLEARED. CARD 007 ALSO FAILED, PERFORMED CONTINUITY TEST & FOUND HIGH RESISTANCE AT PINS J7-B11, J11-C40, J12-B9 C4, AND J13-A11 C39.
